# SDR SWAA2021082510466

- Difficulty date: July 6, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 46,361 hours, 27,729 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 706
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 MAIN CABIN SEAT TRACK; HAS CORR. IN THE TRACK AT STA.706. (MARKED) ; / [01] REMOVED CORROSION FROM #4 SEAT TRACK AT STA.706; AND FOUND TO BE OUT OF LIMITS IAW. SRM. 53-00-52-1A-1.; [02] REMOVED SEAT TRACK #4 PER SRM 51-40-02.; [03] REMOVED AND REPLACED SEAT TRACK #4 FROM STA. 540-727B PER SRM 51-40-02 PN#144A5350-3; [04] C/W INSPECTION OF INSTALLATION OF SEAT TRACK #4 FROM STA. 540-727B PER SRM 51-40-02
